# SDR YENA2025082500877

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 63,405 hours, 22,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1962, PBI-LGA,  DURING CLIMB, STRONG PERSISTENT & INCREASING INDICATION OF OIL FUMES.  LEVEL 3 DETERMINED USING FOM AND ISOLATION CHECKLIST. PACK 1 ISOLATED. CAPTAIN & FO AFFECTED. IRRITATED BURNING EYES, SCRATCHY THROAT, HEAVY RAIN DURING TAKEOFF AND CLIMB.   C/W INFO NOTICE 2017-T015,  SECTION B2. ODOR NOT PRESENT BUT IDENTIFIED AS POSSIBLE TYPE 1 ODOR DUE TO CREW DESCRIPTION. APU PLACED ON DEFFERAL AS PRECAUTION. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831A. A/C IS OK FOR SVC."
